High Colored Urine

High-colored or dark urine results when the amount of water is less compared to the waste excreted in the urine. Dark urine is seen in dehydration, hemolytic anemia, urinary tract infections, hepatitis C, and while taking medicines like Rifampin, Warfarin, Chlorpromazine, Thioridazine, Amitriptyline, and Metronidazole.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

What test should I do for smelly and yellow urine?

Query: Hi doctor, I have been suffering from prostate infection for the past six months. It started with blood in urine and then burning sensation while urinating. I am also having smelly and yellow urine. Before this, I got mouth ulcers. Also, I had itching sensation throughout the body mainly in the ches...  Read Full »


Dr. Thakare Sampada Avinash

Answer: Hi, Welcome to icliniq.com. Is it accompanied by joint pains? Have you done urine culture and sensitivity?Left varicocele causes should be ruled by doing a complete ultrasonography of the abdomen and CT KUB (kidney, ureter and bladder).Serum PSA (prostate specific antigen) should be checked. Have yo...  Read Full »

Although I have normal test results, I suffer from persistent UTI. Why?

Query: Hello doctor,I am suffering from UTI from last six months. All my tests are normal, but the symptoms are not going away.  Read Full »


Dr. Praveen Pushkar

Answer: Hi, Welcome to icliniq.com. You should have uploaded the last urine routine examination and culture reports. Do you have any medical comorbidity like diabetes? If UTI (urinary tract infection) is there for so long, it should be investigated thoroughly. So, get an ultrasound KUB (kidney, ureter, and ...  Read Full »

Why is my urine yellow?

Query: Hi doctor, My urine is yellow in color for the last two months. One week back, I had blood test, urinalysis and LFTs. All the reports were normal. What is the reason for the yellow color of my urine?  Read Full »


Dr. Sugandh Garg

Answer: Hello, Welcome to icliniq.com. High-colored urine can be because of various reasons. Drinking less water in hot weather can also cause high-colored urine. Are you taking any medication? Is there any burning sensation or itching in the area? Are you taking alcohol on a regular basis? Please get ...  Read Full »

When I do not drink enough water my urine turns white. Is this a problem?

Query: Hello doctor, I am having a discoloration in the urine. Whenever I am not drinking enough water my urine is turning white in color. There is no associated abdominal pain. Is there any problem with this condition? Please advise.   Read Full »


Dr. Karthik Rajan

Answer: Hello, Welcome to icliniq.com. I have gone through your query. I would like to know a few more details too. Do you have any burning sensation while passing urine? Do you notice an increase in your complaints after a heavy meal? Have you ever had blood in the urine or any milky clots passing ...  Read Full »

Does myoglobinuria affect the kidneys?

Query: Hi doctor, High abdomen exercise resulted back and thigh stiffness and pain. For pain, I had heat application, but no medicines. It was bearable. I ate five to six mangoes at night. My urine and other things were normal. The next day, I had Diclofenac in the morning as muscles were more stiff at t...  Read Full »


Dr. Vivekanandan Govindasamy

Answer: Hi, Welcome to icliniq.com. Do not worry, nothing will happen to your kidneys. All you need to do is just check your creatinine and urine deposits. Even if there is myoglobinuria (muscle destruction result in the presence of myoglobin in urine), it usually settles with adequate hydration ...  Read Full »

Does dark-colored urine occur due to a side effect of asthma medication?

Query: Hi doctor, I am a 29 years old female, who weighs 63 kg and I am 5.4 feet tall. Since a year, I have been suffering from very strange symptoms like dark yellow urine (very deep yellow and sometimes turbid and cloudy in appearance), yellowish eyes, very sour taste in the mouth throughout the day, in...  Read Full »


Dr. Goswami Parth Rajendragiri

Answer: Hi, Welcome to icliniq.com. I have carefully gone through your reports (attachment removed to protect patient identity), your case seems to be complicated. In the case of yellow urine and yellow sclera with weakness, first, we should rule out hemolytic anemia and jaundice. Jaundice can be from h...  Read Full »

I am under Fluconazole for UTI but still my urine is dark brown in colour. Why?

Query: Hello doctor, I was initially diagnosed with a urinary tract infection by the presence of white blood cells in my urine. I had symptoms of a typical UTI. I was given a five days course of antibiotics, but the symptoms did not go away, followed by 2*5 days more courses of antibiotics. A urine cultur...  Read Full »


Dr. Ashaq Hussain Parrey

Answer: Hello, Welcome to icliniq.com. Went through your post. Generally, urine culture growth showing candida is not anything significant because it is a benign infection and usually does not need treatment unless a person has taken a lot of antibiotics, or is HIV positive. The white substance in urine i...  Read Full »

My husband is type 2 diabetic, and he has not had a bowel movement for the past two days. Kindly help.

Query: Hello doctor, My husband has not had a bowel movement in two days. His urine is close to brown. When he lays down, there is a pressure on his head. When he stands up, he is dizzy and off balance. He drank close to a gallon of water yesterday and did not have the bowel all day. He did go it once but,...  Read Full »


Dr. Ashaq Hussain Parrey

Answer: Hello, Welcome to icliniq.com. Your predominant complaints are constipation, giddiness on standing and discoloration of urine. Let me explain each. In diabetes, constipation could be due to diabetic gastropathy, in which the movement of the intestine is slow. It does not, however, happen suddenl...  Read Full »

My kid's urine is hazy and chocolaty in color. Is it because of what he ate?

Query: Hello doctor, My son is 5 years old and his urine is hazy and chocolaty in color. It seems heavy as well. Does it have anything to do with his eating habits or what he ate in the morning? He ate eggless chocolate cake in the morning.  Read Full »


Dr. Samreen A Urooj

Answer: Hello, Welcome to icliniq.com. Do not go by the color of the urine. Always focus on the symptoms. Is there any burning sensation while passing urine? Or, increase in the frequency of urine or any lumbar area pain? If yes, then you must go for urine culture. There might be a relationship of food ...  Read Full »

My semen is yellow in colour and thinner in consistency. Should I be worried?

Query: Hello doctor, Why is there urine in my semen, especially when I have not ejaculated for more than three days? Why is my urine yellow or greenish? Even if I drink a lot, it does not get clear. Why do I feel a strong urge to urinate when having anal intercourse? My current medications are Sertraline 7...  Read Full »


Dr. Samer Sameer Juma Ali Altawil

Answer: Hello, Welcome to icliniq.com. Color of semen depends on how many days you have not ejaculated. The longer the duration, more is the yellowness in colour and thickness in consistency. Your second question is that the urine never gets transparent. The answer to this is the color of urine in ...  Read Full »

ask-doctor-img Ask a Doctor Online

* Your first query consult is free!

Search for a Health Issue



Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.